Alert archive / North Carolina / Beach Hazards Statements in 2025

Beach Hazards Statement 22, NWS Wilmington, NC

August 2, 2025Georgetown County, South Carolina; New Hanover County, Pender County, North Carolina

NWS Wilmington, NC issued this beach hazards statement at Aug 2, 2025, 7:52 PM EDT for Georgetown County, South Carolina; New Hanover County, Pender County, North Carolina. It took effect at Aug 3, 2025, 6:00 AM EDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Aug 2, 2025, 7:52 PM EDT (23:52 UTC)
In effect from
Aug 3, 2025, 6:00 AM EDT
Expired
Aug 3, 2025, 7:47 PM EDT
In force
14 hr
Issued by
NWS Wilmington, NC

Counties New Hanover County, NC, Pender County, NC, Georgetown County, SC

The radar

The Wilmington radar (KLTX), 9 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 11.9 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2025-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 76 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2025-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
76 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
603 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
-14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

615 
WHUS42 KILM 022352
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
752 PM EDT Sat Aug 2 2025

NCZ106-108-031100-
/O.EXP.KILM.BH.S.0021.000000T0000Z-250803T0000Z/
/O.NEW.KILM.BH.S.0022.250803T1000Z-250804T0000Z/
Coastal Pender-Coastal New Hanover-
752 PM EDT Sat Aug 2 2025

...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM EDT SUNDAY THROUGH
SUNDAY EVENING...
...BEACH HAZARDS STATEMENT WILL EXPIRE AT 8 PM EDT THIS EVENING...

* WHAT...Strong north to south longshore current. There is also a
  Moderate Risk of rip currents expected.

* WHERE...Coastal Pender and Coastal New Hanover Counties.

* WHEN...From 6 AM EDT Sunday through Sunday evening.

* IMPACTS...Longshore currents can sweep swimmers and surfers 
  into rip currents, piers, jetties, and other hazardous areas. 
  It may sweep swimmers off their feet, making it difficult to 
  return to shore.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution should be used when in or near the water. Check with
lifeguards before entering the ocean for possible hazards you may
be swept into.

&&

$$

SCZ056-031100-
/O.NEW.KILM.BH.S.0022.250803T1000Z-250804T0000Z/
Coastal Georgetown-
752 PM EDT Sat Aug 2 2025

...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM EDT SUNDAY THROUGH
SUNDAY EVENING...

* WHAT...Strong north to south longshore current.

* WHERE...Coastal Georgetown County.

* WHEN...From 6 AM EDT Sunday through Sunday evening.

* IMPACTS...Longshore currents can sweep swimmers and surfers 
  into rip currents, piers, jetties, and other hazardous areas. 
  It may sweep swimmers off their feet, making it difficult to 
  return to shore.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution should be used when in or near the water. Check with
lifeguards before entering the ocean for possible hazards you may
be swept into.

&&

$$
5 follow-up statements
641 
WHUS42 KILM 030512
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
112 AM EDT Sun Aug 3 2025

NCZ107-031500-
/O.NEW.KILM.CF.Y.0037.250803T2100Z-250804T0000Z/
Inland New Hanover-
112 AM EDT Sun Aug 3 2025

...COASTAL FLOOD ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
8 PM EDT THIS EVENING...

* WHAT...Up to one half foot of inundation above ground level 
  expected in low-lying areas near shorelines and tidal 
  waterways.

* WHERE...The lower Cape Fear River including downtown 
  Wilmington.

* WHEN...From 5 PM this afternoon to 8 PM EDT this evening.

* IMPACTS...The lowest portions of USS North Carolina Road and 
  Battleship Road begin to observe minor coastal flooding. Water 
  begins to spread out of storm drains onto Water Street just 
  south of Market Street in downtown Wilmington.

* ADDITIONAL DETAILS...Affected areas listed are based on 
  average tide conditions. Additional locations may experience 
  flooding during periods of heavy rainfall, high winds, or 
  other factors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

Time of high total tides are approximate to the nearest hour.

Cape Fear River at Wilmington
MLLW Categories - Minor 5.5 ft, Moderate 6.8 ft, Major 10.0 ft
MHHW Categories - Minor 0.8 ft, Moderate 2.1 ft, Major 5.3 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 03/04 AM     4.6       -0.1        1.0       N/A      None    
 03/06 PM     5.6        0.9        1.0       N/A     Minor    
 04/05 AM     4.4       -0.3        0.8       N/A      None    
 04/07 PM     5.5        0.8        0.8       N/A     Minor    
 05/07 AM     4.6       -0.1        0.7       N/A      None    
 05/08 PM     5.3        0.6        0.6       N/A      None

&&

$$

NCZ106-108-SCZ056-031500-
/O.CON.KILM.BH.S.0022.250803T1000Z-250804T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Georgetown-
112 AM EDT Sun Aug 3 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 6 AM EDT THIS
MORNING THROUGH THIS EVENING...

* WHAT...Strong north to south longshore current. 
  
 There is also a Moderate Risk of rip currents expected.

* WHERE...In North Carolina, Coastal Pender and Coastal New 
  Hanover Counties. In South Carolina, Coastal Georgetown County.

* WHEN...From 6 AM EDT this morning through this evening.

* IMPACTS...Longshore currents can sweep swimmers and surfers 
  into rip currents, piers, jetties, and other hazardous areas. 
  It may sweep swimmers off their feet, making it difficult to 
  return to shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution should be used when in or near the water. Check with
lifeguards before entering the ocean for possible hazards you may
be swept into.

&&

$$
609 
WHUS42 KILM 031224
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
824 AM EDT Sun Aug 3 2025

NCZ107-040000-
/O.CON.KILM.CF.Y.0037.250803T2100Z-250804T0000Z/
Inland New Hanover-
824 AM EDT Sun Aug 3 2025

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 8 PM EDT THIS EVENING...

* WHAT...Up to one half foot of inundation above ground level 
  expected in low-lying areas near shorelines and tidal 
  waterways.

* WHERE...The lower Cape Fear River including downtown 
  Wilmington.

* WHEN...From 5 PM this afternoon to 8 PM EDT this evening.

* IMPACTS...The lowest portions of USS North Carolina Road and 
  Battleship Road begin to observe minor coastal flooding. Water 
  begins to spread out of storm drains onto Water Street just 
  south of Market Street in downtown Wilmington.

* ADDITIONAL DETAILS...Affected areas listed are based on 
  average tide conditions. Additional locations may experience 
  flooding during periods of heavy rainfall, high winds, or 
  other factors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

Time of high total tides are approximate to the nearest hour.

Cape Fear River at Wilmington
MLLW Categories - Minor 5.5 ft, Moderate 6.8 ft, Major 10.0 ft
MHHW Categories - Minor 0.8 ft, Moderate 2.1 ft, Major 5.3 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 03/06 PM     5.6        0.9        1.0       N/A     Minor    
 04/05 AM     4.4       -0.3        0.8       N/A      None    
 04/07 PM     5.5        0.8        0.8       N/A     Minor    
 05/07 AM     4.6       -0.1        0.7       N/A      None    
 05/08 PM     5.3        0.6        0.6       N/A      None

&&

$$

NCZ106-108-SCZ056-040000-
/O.CON.KILM.BH.S.0022.000000T0000Z-250804T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Georgetown-
824 AM EDT Sun Aug 3 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Strong north to south longshore current. There is also a
  Moderate Risk of rip currents for New Hanover and Pender County
  beaches.

* WHERE...In North Carolina, Coastal Pender and Coastal New 
  Hanover Counties. In South Carolina, Coastal Georgetown County.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Longshore currents can sweep swimmers and surfers 
  into rip currents, piers, jetties, and other hazardous areas. 
  It may sweep swimmers off their feet, making it difficult to 
  return to shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution should be used when in or near the water. Check with
lifeguards before entering the ocean for possible hazards you may
be swept into.

&&

$$

21
757 
WHUS42 KILM 031506
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
1106 AM EDT Sun Aug 3 2025

NCZ107-040000-
/O.CON.KILM.CF.Y.0037.250803T2100Z-250804T0000Z/
Inland New Hanover-
1106 AM EDT Sun Aug 3 2025

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 8 PM EDT THIS EVENING...

* WHAT...Up to one half foot of inundation above ground level 
  expected in low-lying areas near shorelines and tidal 
  waterways.

* WHERE...The lower Cape Fear River including downtown 
  Wilmington.

* WHEN...From 5 PM this afternoon to 8 PM EDT this evening.

* IMPACTS...The lowest portions of USS North Carolina Road and 
  Battleship Road begin to observe minor coastal flooding. Water 
  begins to spread out of storm drains onto Water Street just 
  south of Market Street in downtown Wilmington.

* ADDITIONAL DETAILS...Affected areas listed are based on 
  average tide conditions. Additional locations may experience 
  flooding during periods of heavy rainfall, high winds, or 
  other factors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

Time of high total tides are approximate to the nearest hour.

Cape Fear River at Wilmington
MLLW Categories - Minor 5.5 ft, Moderate 6.8 ft, Major 10.0 ft
MHHW Categories - Minor 0.8 ft, Moderate 2.1 ft, Major 5.3 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 03/06 PM     5.6        0.9        1.0       N/A     Minor    
 04/05 AM     4.4       -0.3        0.8       N/A      None    
 04/07 PM     5.5        0.8        0.8       N/A     Minor    
 05/07 AM     4.6       -0.1        0.7       N/A      None    
 05/08 PM     5.3        0.6        0.6       N/A      None    
 06/08 AM     4.3       -0.4        0.4       N/A      None

&&

$$

NCZ106-108-SCZ056-040000-
/O.CON.KILM.BH.S.0022.000000T0000Z-250804T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Georgetown-
1106 AM EDT Sun Aug 3 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Strong north to south longshore current. There is also a
  Moderate Risk of rip currents.

* WHERE...In North Carolina, Coastal Pender and Coastal New 
  Hanover Counties. In South Carolina, Coastal Georgetown County.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Longshore currents can sweep swimmers and surfers 
  into rip currents, piers, jetties, and other hazardous areas. 
  It may sweep swimmers off their feet, making it difficult to 
  return to shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution should be used when in or near the water. Check with
lifeguards before entering the ocean for possible hazards you may
be swept into.

&&

$$

ABW
537 
WHUS42 KILM 032326
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
726 PM EDT Sun Aug 3 2025

NCZ107-040030-
/O.CAN.KILM.CF.Y.0037.000000T0000Z-250804T0000Z/
Inland New Hanover-
726 PM EDT Sun Aug 3 2025

...COASTAL FLOOD ADVISORY IS CANCELLED...

Gage readings of the lower Cape Fear River have dropped below the
5.50 FT MLLW threshold for minor coastal flooding to occur. As a
result, the Coastal Flood Advisory in effect until 800 PM EDT has
been cancelled.

$$

NCZ106-108-SCZ056-040030-
/O.CON.KILM.BH.S.0022.000000T0000Z-250804T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Georgetown-
726 PM EDT Sun Aug 3 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Strong north to south longshore current. There is also a
  Moderate Risk of rip currents.

* WHERE...In North Carolina, Coastal Pender and Coastal New 
  Hanover Counties. In South Carolina, Coastal Georgetown County.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Longshore currents can sweep swimmers and surfers 
  into rip currents, piers, jetties, and other hazardous areas. 
  It may sweep swimmers off their feet, making it difficult to 
  return to shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution should be used when in or near the water. Check with
lifeguards before entering the ocean for possible hazards you may
be swept into.

&&

$$

dch
545 
WHUS42 KILM 032347
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
747 PM EDT Sun Aug 3 2025

NCZ106-108-SCZ056-040100-
/O.CAN.KILM.BH.S.0022.000000T0000Z-250804T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Georgetown-
747 PM EDT Sun Aug 3 2025

...BEACH HAZARDS STATEMENT IS CANCELLED...

Moderate longshore current strength expected on Monday.

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this beach hazards statement went out at Aug 2, 2:23 PM EDT, 5 hours 29 minutes earlier.

Area forecast discussion, Aug 2, 2:23 PM EDT, 5 hours 29 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
223 PM EDT Sat Aug 2 2025

.SYNOPSIS...
Noticeably cooler and drier weather will cover the Carolinas
into Monday. Temperatures will remain a little below normal
through the first half of next week, gradually becoming warmer
and more humid. Scattered showers and thunderstorms possible
most days.

&&

.NEAR TERM /THROUGH SUNDAY NIGHT/...
Today has been a big air mass change and it isn't too often I can
comment on cooling temperatures throughout the day in August. ILM
and a few other coastal stations started the morning off in the
lower 80s. Throughout the afternoon we have gradually fallen into
the upper 70s (thanks, in part, to isolated showers). Cooler
temperatures today will be joined by dry air advection tonight,
bringing dew points from the lower 70s to the mid and upper 60s this
evening.

Despite the clouds overnight, lows should easily fall into the low
and mid 60s, a welcome break for disgruntled residents and AC units
alike. Remaining cool on Sunday with highs only in the low to mid
80s (this is possibly a bit too high if clouds can remain uniform
throughout the day). Mixing should allow dewpoints to fall into the
upper 50s or lower 60s inland. Near the coast, onshore flow will
keep dewpoints in the 60s.

The NBM is lagging some of the recent global model runs and a large
proportion of the HREF guidance. This lag appears in both dewpoints
and PoP for Sunday. Dry air advection and deeper mixing should
produce widespread cooler dewpoints. As expected, precip chances are
lower in this regime and while NBM suggests a 60% PoP for southern
areas, I have compromised what should be a mostly dry forecast by
maintaining PoPs around 30% near the Grand Strand and in Georgetown
and Williamsburg counties. A few isolated showers may impact the
Grand Strand as an area of low pressure drifts away from the
southeastern Atlantic coast, but chances are lower than the current
forecast would indicate.

&&

.SHORT TERM /MONDAY THROUGH MONDAY NIGHT/...
Surface front will be stalled near the FL-GA line Sunday night.
Models are suggesting that a weak wave will develop along the
front off the SC coast Monday and drift NNE along the boundary,
which would enhance NE flow across the area and keep temperatures
on the cool side of normals. Rain chances Monday/Monday night
will be highest along the coast in association with moisture
transport above 600 mb, but it appears best chances of rain will
remain offshore where there will be stronger upglide over the
frontal zone.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
The two mid-level ridges...one over the SW US and one off the SE
coast...will hold through most of the week, although they will
weaken beyond Wednesday, while the MS Valley trough also weakens and
lifts. The surface front which stalled over northern FL and off the
SE coast will continue to linger, although it will become more
diffuse with time.

NE to ENE low-level flow will continue through the period,
minimizing surface-based instability and keeping temps a few degrees
below climatological norms. However SW winds in the 800-300 mb layer
will transport varying amounts of Gulf moisture across the area
through the week, maintaining healthy PWAT values and the chance for
scattered diurnal showers/tstms just about any afternoon/evening.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
Cooler air following a cold front will keep IFR CIGs across the
region for most of the morning. Warming of the boundary layer
will likely push CIGs to MVFR by early afternoon with slower
improvement inland. Isolated showers will impact coastal
terminals throughout the day. The best chance will likely be
coastal portions of southeastern NC. As an area of low pressure
develops offshore, N to NE winds will increase through the
afternoon to around 15-20 knots by sunset. VFR is expected to
develop tonight, but there is a chance of low clouds tonight due
to lingering surface moisture.

Extended Outlook... VFR expected to dominate on Sunday and
Monday with the cold front positioned well south of the area.
There is a possibility of a stray afternoon shower or storm each
day. Our typical summertime pattern of humidity and diurnal
convection will return early next week.

&&

.MARINE...
Through Tonight...Small Craft Advisory has been issued,
primarily for seas up to 6 feet this evening and overnight. As
the pressure gradient maximizes tonight, gusts could top-out
around 25 knots for the Surf City to Cape Fear marine zone as
well. The marginal nature of these gusts will be overshadowed by
the steep and hazardous sea state. Showers remain well offshore
tonight and even farther offshore on Sunday. Some improvement
is expected on Sunday, but gusts up to 20 knots and seas around
3-5 feet could still pose some issues for boaters, especially
given the additional traffic on a weekend.

Sunday night through Thursday...Low pressure well off the NC coast
Sunday night will drift northeast, and an axis of high pressure will
extend southeastward across the Piedmont and foothills of the
Carolinas. The stalled front south and east of the area will linger
through the period, resulting in persistent NE flow across the
waters. A wave of low pressure is expected to develop off the SC
coast Monday and move NE along the stalled front. This would enhance
the gradient and strength of the NE flow on Monday, and elevate
potential for showers/tstms late Monday into Tuesday. The low should
be far enough displaced to the NE by Wed that it will have a
negligible impact on the pressure gradient, however a NE wind
direction will be maintained.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
NC...Beach Hazards Statement until 8 PM EDT this evening for NCZ106-
     108.
SC...None.
MARINE...Small Craft Advisory until 8 AM EDT Sunday for AMZ250-252.

&&

SYNOPSIS...TRA/CRM
NEAR TERM...21
SHORT TERM...CRM
LONG TERM...CRM
AVIATION...21
MARINE...21/CRM
Hazardous weather outlook, Aug 2, 2:19 PM EDT, 5 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
219 PM EDT Sat Aug 2 2025

AMZ250-252-031830-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
219 PM EDT Sat Aug 2 2025

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT SUNDAY...

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

Small Craft Advisory possible Saturday night through Sunday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ106-108-031830-
Coastal Pender-Coastal New Hanover-
219 PM EDT Sat Aug 2 2025

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement for Strong Longshore Current.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

AMZ254-256-NCZ087-096-099-105-107-109-110-SCZ017-023-024-032-033-039-
054>056-058-059-031830-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-Robeson-Bladen-Columbus-Inland Pender-Inland New Hanover-
Inland Brunswick-Coastal Brunswick-Marlboro-Darlington-Dillon-
Florence-Marion-Williamsburg-Coastal Horry-Inland Georgetown-
Coastal Georgetown-Central Horry-Northern Horry-
219 PM EDT Sat Aug 2 2025

This Hazardous Weather Outlook is for the adjacent Coastal Waters,
southeast North Carolina and northeast South Carolina.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

21

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 8:00 PM EDTSpecial Weather StatementILMDillon, Marlboro45 min
Aug 1, 11:19 PM EDTAreal Flood AdvisoryILMGeorgetown2 hr
Aug 1, 8:07 PM EDTSpecial Marine WarningILM53 min
Aug 1, 9:01 PM EDTSpecial Marine WarningILM59 min
Aug 2, 1:42 AM EDTBeach Hazards StatementILMNew Hanover, Pender18 hr
Aug 2, 2:01 PM EDTSmall Craft AdvisoryILM23 hr

Nearby

Beach Hazards Statements in North Carolina, 2025Beach Hazards Statements in South Carolina, 2025Every beach hazards statement in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.